Publications
Publicações

Publications

Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas | 2021

Huihui Zhu

Liyun Wu

Fei Peng

COMMUNICATIONS IN CONTEMPORARY MATHEMATICS Volume: 22 Issue: 3 Article Number: 1850054 DOI: 10.1142/S0219199718500542 Published: MAY 2020 | 2020
LE MATEMATICHE Vol. LXXV (2020) – Issue I, pp. 277–311 doi: 10.4418/2020.75.1.13 | 2020
Journal of Engineering Mathematics | 2020

A.M. Ribau

M.L. Morgado

M. Rebelo

M.A. Alves

F.T. Pinho

A.M. Afonso

European Journal of Mechanics - B/Fluids | 2020

G. Ferreira

A. Sucena

M.A. Alves

F.T. Pinho

A.M. Afonso

ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik | 2020

A.M. Ribau

M.L. Morgado

M. Rebelo

A.M. Afonso